Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Discrete approximation of integral operators

Author: Carsten Franz
Journal: Proc. Amer. Math. Soc. 134 (2006), 2437-2446
MSC (2000): Primary 62G20, 45C05
Published electronically: February 6, 2006
MathSciNet review: 2213718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method to approximate the eigenvalues of linear operators depending on an unknown distribution is introduced and applied to weighted sums of squared normally distributed random variables. This area of application includes the approximation of the asymptotic null distribution of certain degenerated U- and V-statistics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 62G20, 45C05

Retrieve articles in all journals with MSC (2000): 62G20, 45C05

Additional Information

Carsten Franz
Affiliation: Institut für Mathematische Stochastik, Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

PII: S 0002-9939(06)08324-9
Keywords: Linear operators, approximation of eigenvalues, asymptotic null distribution of degenerated U-statistics
Received by editor(s): March 9, 2005
Published electronically: February 6, 2006
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia